IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Hideaki Yoshino (NTT)
Vice Chair Tatsuya Yamazaki (NICT), Akira Takahashi (NTT)
Secretary Takehiro Kawata (NTT), Kyoko Yamori (Asahi Univ.)

Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Kazuto Kamikura (NTT)
Secretary Yutaka Kunita (NTT), Koichi Takagi (KDDI Labs.), Shinichi Takagi (Waseda Univ.)

Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Eiji Kamioka (Shibaura Inst. of Tech.)
Vice Chair Hidetoshi Yokota (KDDI R&D Labs.)
Secretary Hiroaki Morino (Shibaura Inst. of Tech.), Kei Kikuiri (NTT DoCoMo)
Assistant Hirozumi Yamaguchi (Osaka Univ.), Daisuke Ikegami (NTT)

Conference Date Thu, Jul 9, 2009 09:15 - 17:30
Fri, Jul 10, 2009 09:00 - 15:15
Topics Application quality in wireless environments, P2P/Ad-hoc networks, Video CODECs, Streaming technology, Reliability, General area 
Conference Place Otaru City Hall 
Address 5-3-1, Hanazono, Otaru-shi, 047-0024 Japan.
Transportation Guide http://www.otarushiminkaikan.jp/center/access.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jul 9 AM  CQ (1)
09:15 - 10:55
(1)
CQ
09:15-09:40 QoE Estimation of Audio-Video IP Transmission with the BE Service over IEEE 802.16 Networks CQ2009-15 Toshiro Nunome, Shuji Tasaka (Nagoya Inst. of Tech.)
(2)
CQ
09:40-10:05 The Effect of FMO for a QoE-based Video Output Scheme on QoE in Audio-Video IP Transmission CQ2009-16 Akifumi Hirashima, Shuji Tasaka (Nagoya Inst. of Tech.)
(3)
CQ
10:05-10:30 Silence Suppression Control for VoIP Transport in Wireless Multi Hop Networks CQ2009-17 Jun Hasegawa (ATR/Okayama Prefectural Univ.), Hiroyuki Yomo, Peter Davis (ATR), Katsumi Sakakibara (Okayama Prefectural Univ.), Ryu Miura, Sadao Obana (ATR)
(4)
CQ
10:30-10:55 A maintenance method for peer-to-peer networks consisting of scripts on web servers CQ2009-18 Toshio Koide, Yuta Ashida, Hideyuki Shimonishi (NEC)
  10:55-11:05 Break ( 10 min. )
Thu, Jul 9 AM  MoMuC (1) -Work In Progress-
11:05 - 12:20
(5)
MoNA
11:05-11:30 An extension of flow admission control for reducing total call-blocking rates to mixed loss and delay system MoMuC2009-14 Sumiko Miyata, Katsunori Yamaoka (Tokyo Inst. of Tech.)
(6)
MoNA
11:30-11:55 Wireless network simulation using communication models with different abstract levels MoMuC2009-15 Shinji Muranaka, Akihito Hiromori, Hirozumi Yamaguchi, Teruo Higashino (Osaka Univ)
(7)
MoNA
11:55-12:20 A Study on Error Correction Technique for Wireless LAN Based Location Estimation MoMuC2009-16 Minoru Asegawa, Shigeaki Tagashira, Yutaka Arakawa, Tsuneo Nakanishi, Akira Fukuda (Kyushu Univ.)
  12:20-13:30 Lunch Break ( 70 min. )
Thu, Jul 9 PM  MoMuC (2) -Work In Progress-
13:30 - 14:20
(8)
MoNA
13:30-13:55 Vibration-based Data Communications with Acceleration Sensor MoMuC2009-17 Tomoki Takemura (Shibaura Inst. of Tech.), Eiji Kamioka (Shibaura Inst. of Tech./NII)
(9)
MoNA
13:55-14:20 A Study towards Crowdedness Estimation in Indoor Environment using Heterogeneous Types of Sensor Data MoMuC2009-18 Eri Yuyama, Satoshi Aoki, Hiroaki Morino (Shibaura Institute of Technology)
Thu, Jul 9 PM  CQ (2)
14:20 - 14:30
  14:20-14:30 ( 10 min. )
  14:30-14:40 Break ( 10 min. )
Thu, Jul 9 PM  Common (1)
14:40 - 17:30
(10) 14:40-15:30 [Fellow Memorial Lecture]
Health Informatics Research Subjects from the view point of a Communication Quality Researcher CQ2009-19 MoMuC2009-19
Takeo Abe (THCU)
  15:30-15:40 Break ( 10 min. )
(11) 15:40-16:30 [Special Talk]
Transport-layer optimization methods for wireless network environment CQ2009-20 MoMuC2009-20
Go Hasegawa, Masayuki Murata (Osaka Univ.)
  16:30-16:40 Break ( 10 min. )
(12) 16:40-17:30  
Fri, Jul 10 AM  CQ (3)
09:00 - 10:15
(13)
CQ
09:00-09:25 A Band Extension Technique for Narrow Band Telephony Speech CQ2009-21 Naofumi Aoki (Hokkaido Univ.)
(14)
CQ
09:25-09:50 A study on subjective speech quality assessment characteristics of elderly people CQ2009-22 Atsuko Kurashima, Toshiko Tominaga, Jun Okamoto, Akira Takahashi (NTT)
(15)
CQ
09:50-10:15 A study on objective quality measure applicable to both music and speech CQ2009-23 Yuichiro Mikami, Yasuhiro Makikata, Nobuhiko Kitawaki, Takeshi Yamada (Univ. of Tsukuba)
Fri, Jul 10 AM  AVM (2)
10:15 - 11:05
(16) 10:15-10:40  
(17) 10:40-11:05  
  11:05-11:15 Break ( 10 min. )
Fri, Jul 10 PM  Common (2)
11:15 - 12:05
(18) 11:15-12:05 [Invited Talk]
Fuji Television On Demand CQ2009-24 MoMuC2009-21
Mikio Tsukamoto (Fuji Television Network Inc)
  12:05-13:35 Lunch Break ( 90 min. )
Fri, Jul 10 PM  MoMuC (3)
13:35 - 15:15
(19)
MoNA
13:35-14:00 MS-initiated Handover Decision Criteria for VoIP over IEEE802.16e MoMuC2009-22 Niswar Muhammad, Shigeru Kashihara, Yuzo Taenaka (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Youki Kadobayashi, Suguru Yamaguchi (NAIST)
(20)
MoNA
14:00-14:25 Efficient Resource Access Algorithm for Context-Aware User Assist Services on Portable Devices MoMuC2009-23 Hiromi Narimatsu, Hiroyuki Kasai (Univ. of Electro-Comm.)
(21)
MoNA
14:25-14:50 Experimental Study on Incentive Rewarding for Word-of-Mouth Information Distribution MoMuC2009-24 Ryo Hashimoto, Ryoichi Shinkuma (Kyoto Univ.), Taku Konishi, Rie Tanaka, Satoko Itaya, Shinichi Doi, Keiji Yamada (NEC), Tatsuro Takahashi (Kyoto Univ.)
(22)
MoNA
14:50-15:15 A Proposal for Random Selection over a P2P Network MoMuC2009-25 Takeshi Kubo, Yujin Noishiki, Teruyuki Hasegawa, Hidetoshi Yokota (KDDI R&D Labs)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Takehiro Kawata (NTT)
TEL +81-422-59-4436, FAX +81-422-59-5671
Kyoko Yamori(Asahi University)
TEL 058-329-1342
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/
IPSJ-AVM Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Hiroaki Morino (Shibaura Inst. of Tech.)
E-:bau-it
Kei Kikuiri (NTT DOCOMO)
E-:i 


Last modified: 2009-06-25 16:06:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan